# SDR SWIA200413211

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,640 hours, 23,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FS 621 BULKHEAD VERTICAL STIFFENER BL 0 UPPER CLIP CRACKED. CLIP REPLACED IAW CRJ SRM 51-40-11, 51-42-21, 51-23-00. REF. RII53-401.
